MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; SPINAL FIXATION PLATE, NON-BIOABSORBABLE

GLOBUS MEDICAL, INC. RESONATE; SPINAL FIXATION PLATE, NON-BIOABSORBABLE
Model Number 1194.2030
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The purpose of this rationale is to evaluate the risk associated with the identified failure mode of screw pushes out the top of the plate post-op for the resonate anterior cervical plate system.The overall observed risk level would equate to which falls in the high risk level.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time, and the hazard will continue to be monitored.
 
Event or Problem Description
It was reported the bottom resonate screw was backing out of the construct.

Brand Name
RESONATE
Common Device Name
SPINAL FIXATION PLATE, NON-BIOABSORBABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24037745
Report Number3004142400-2026-00001
Device Sequence Number18410746
Product Code KWQ
UDI-Device Identifier00193982154813
UDI-Public00193982154813
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.2030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale